# SDR SWAA012430

- Difficulty date: August 29, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 50,024 hours, 49,435 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 251A12105
- Condition: Leaking
- Location: # 3 Spoiler
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

( DIVERSION, DECLARED EMERGENCY )…………………………LOSS OF A SYSTEM HYDRAULIC FLUID.                    FOUND  # 3 SPOILER ACTUATOR LEAKING, R&R 'O' RINGS PER MM.
